# SDR C2XA01IA310

- Difficulty date: August 6, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145ER
- Aircraft serial: 145045
- Aircraft time: 7,620 hours, 6,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 13500095003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT HAND DIGITAL RECESS HAT SECTION WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED HAT SECTION, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
